Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 372, Number 9

Surjectivity of Euler type differential operators on spaces of smooth functions
Paweł Domański and Michael Langenbruch.
Trans. Amer. Math. Soc. 372 (2019), 6017-6086
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Degenerate Poincaré–Sobolev inequalities
Carlos Pérez and Ezequiel Rela.
Trans. Amer. Math. Soc. 372 (2019), 6087-6133
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An exact formula for $\mathbf {U (3)}$ Vafa-Witten invariants on $\mathbb {P}^2$
Kathrin Bringmann and Caner Nazaroglu.
Trans. Amer. Math. Soc. 372 (2019), 6135-6159
Abstract, references and article information
Full-text PDF
Complex oscillation and nonoscillation results
Janne Heittokangas, Katsuya Ishizaki, Ilpo Laine and Kazuya Tohge.
Trans. Amer. Math. Soc. 372 (2019), 6161-6182
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Mixed multiplicities of filtrations
Steven Dale Cutkosky, Parangama Sarkar and Hema Srinivasan.
Trans. Amer. Math. Soc. 372 (2019), 6183-6211
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Tower-type bounds for unavoidable patterns in words
David Conlon, Jacob Fox and Benny Sudakov.
Trans. Amer. Math. Soc. 372 (2019), 6213-6229
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the deformation of inversive distance circle packings, I
Huabin Ge and Wenshuai Jiang.
Trans. Amer. Math. Soc. 372 (2019), 6231-6261
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Mean curvature flow of compact spacelike submanifolds in higher codimension
Brendan Guilfoyle and Wilhelm Klingenberg.
Trans. Amer. Math. Soc. 372 (2019), 6263-6281
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Shrinking target problems for flows on homogeneous spaces
Dubi Kelmer and Shucheng Yu.
Trans. Amer. Math. Soc. 372 (2019), 6283-6314
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Extremal sequences for the Bellman function of three variables of the dyadic maximal operator related to Kolmogorov’s inequality
Eleftherios N. Nikolidakis.
Trans. Amer. Math. Soc. 372 (2019), 6315-6342
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Conditioned Lyapunov exponents for random dynamical systems
Maximilian Engel, Jeroen S. W. Lamb and Martin Rasmussen.
Trans. Amer. Math. Soc. 372 (2019), 6343-6370
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The primitive length spectrum of 2-D tori and generalized Loewner inequalities
James J. Hebda.
Trans. Amer. Math. Soc. 372 (2019), 6371-6401
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On Poincaré series associated with links of normal surface singularities
Tamás László and Zsolt Szilágyi.
Trans. Amer. Math. Soc. 372 (2019), 6403-6436
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
LIL type behavior of multivariate Lévy processes at zero
Uwe Einmahl.
Trans. Amer. Math. Soc. 372 (2019), 6437-6464
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The second term for two-neighbour bootstrap percolation in two dimensions
Ivailo Hartarsky and Robert Morris.
Trans. Amer. Math. Soc. 372 (2019), 6465-6505
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic behaviour of the third Painlevé transcendents in the space of initial values
Nalini Joshi and Milena Radnović.
Trans. Amer. Math. Soc. 372 (2019), 6507-6546
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quenched decay of correlations for slowly mixing systems
Wael Bahsoun, Christopher Bose and Marks Ruziboev.
Trans. Amer. Math. Soc. 372 (2019), 6547-6587
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Skorokhod representation theorem for Young measures
Hiroshi Tateishi.
Trans. Amer. Math. Soc. 372 (2019), 6589-6602
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Convergence of positive operator semigroups
Moritz Gerlach and Jochen Glück.
Trans. Amer. Math. Soc. 372 (2019), 6603-6627
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Classification of Mukai pairs with dimension $4$ and rank $2$
Akihiro Kanemitsu.
Trans. Amer. Math. Soc. 372 (2019), 6629-6653
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic resurgence via integral closures
Michael DiPasquale, Christopher A. Francisco, Jeffrey Mermin and Jay Schweig.
Trans. Amer. Math. Soc. 372 (2019), 6655-6676
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Linear space properties of $H^p$ spaces of Dirichlet series
Andriy Bondarenko, Ole Fredrik Brevig, Eero Saksman and Kristian Seip.
Trans. Amer. Math. Soc. 372 (2019), 6677-6702
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The degenerate residual spectrum of quasi-split forms of $Spin_8$ associated to the Heisenberg parabolic subgroup
Avner Segal.
Trans. Amer. Math. Soc. 372 (2019), 6703-6754
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Applications of Grünbaum-type inequalities
Matthew Stephen and Vlad Yaskin.
Trans. Amer. Math. Soc. 372 (2019), 6755-6769
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions